Segui
Veit Wiechert
Veit Wiechert
Email verificata su math.tu-berlin.de - Home page
Titolo
Citata da
Citata da
Anno
On the queue-number of graphs with bounded tree-width
V Wiechert
arXiv preprint arXiv:1608.06091, 2016
402016
On the dimension of posets with cover graphs of treewidth 2
G Joret, P Micek, WT Trotter, R Wang, V Wiechert
Order 34, 185-234, 2017
312017
The dimension of posets with planar cover graphs
S Felsner, WT Trotter, V Wiechert
Graphs and Combinatorics 31 (4), 927-939, 2015
312015
Grid intersection graphs and order dimension
S Chaplick, S Felsner, U Hoffmann, V Wiechert
Order 35, 363-391, 2018
292018
Sparsity and dimension
G Joret, P Micek, V Wiechert
Combinatorica 38 (5), 1129-1148, 2018
262018
Topological minors of cover graphs and dimension
P Micek, V Wiechert
Journal of Graph Theory 86 (3), 295-314, 2017
212017
Nowhere dense graph classes and dimension
G Joret, P Micek, P Ossona de Mendez, V Wiechert
Combinatorica 39 (5), 1055-1079, 2019
192019
Planar posets have dimension at most linear in their height
G Joret, P Micek, V Wiechert
SIAM journal on discrete mathematics 31 (4), 2754-2790, 2017
142017
A minimum-change version of the Chung–Feller theorem for Dyck paths
T Mtze, C Standke, V Wiechert
European Journal of Combinatorics 69, 260-275, 2018
112018
Realization of shift graphs as disjointness graphs of 1-intersecting curves in the plane
T Mtze, B Walczak, V Wiechert
arXiv preprint arXiv:1802.09969, 2018
72018
A note on concurrent graph sharing games
S Chaplick, P Micek, T Ueckerdt, V Wiechert
arXiv preprint arXiv:1411.1021, 2014
72014
Cover graphs and order dimension
V Wiechert
62017
Boxicity, poset dimension, and excluded minors
L Esperet, V Wiechert
arXiv preprint arXiv:1804.00850, 2018
52018
On the dimension of posets with cover graphs of tree-width 2, submitted
G Joret, P Micek, WT Trotter, R Wang, V Wiechert
arXiv preprint arXiv:1406.3397, 0
5
Burling graphs, chromatic number, and orthogonal tree-decompositions
S Felsner, G Joret, P Micek, WT Trotter, V Wiechert
Electronic Notes in Discrete Mathematics 61, 415-420, 2017
42017
An on-line competitive algorithm for coloring bipartite graphs without long induced paths
P Micek, V Wiechert
Algorithmica 77 (4), 1060-1070, 2017
42017
An On-line Competitive Algorithm for Coloring-free Bipartite Graphs
P Micek, V Wiechert
International Symposium on Algorithms and Computation, 516-527, 2014
32014
A minimum-change version of the Chung-Feller theorem for Dyck paths
T Mtze, C Standke, V Wiechert
Electronic Notes in Discrete Mathematics 61, 901-907, 2017
22017
Posets with outerplanar cover graphs
S Felsner, WT Trotter, V Wiechert
Graphs and Combinatorics, 2013
22013
Sparsity i dimension
J Gwenal, P Micek, V Wiechert
Combinatorica 38 (5), 2018
2018
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20